# SDR DALA202302901050

- Difficulty date: February 24, 2021
- Submitted: February 15, 2023
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: D5237100001400
- Part serial: 01263
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: INTERIOR WEB HAS TOOLING DAMAGE AT UPPER AFT HINGE. / CA: REPAIRED INTERIOR WEB AT UPPER AFT HINGE REF ERA 602554-14 REV ORIG REPAIRED INTERIOR WEB AT UPPER AFT HINGE REF ERA 602554-14 REV ORIG
